# SDR QXEA2018022800077

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 38,731 hours, 40,642 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Panel
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE GEAR HANDLE SELECTED UP,  GREEN LIGHTS EXTINGUISHED, RED LEFT, NOSE & RIGHT LIGHTS ILLUMINATED, NO SOUND OF GEAR MOVEMENT. THE GEAR HANDLE WAS FIRMLY LOCKED IN PLACE. RAN LANDING GEAR FAIL TO RETRACT CHECK LIST. DID NOT RECTIFY PROBLEM,  DIVERTED, BEGAN ALTERNATE GEAR EXTENSION CHECKLIST.  ON LANDING GEAR SELECTOR PORTION OF CHECKLIST, AS SOON AS GEAR LEVER SELECTED DOWN, 3 GREEN GEAR INDICATED DOWN & LOCKED APPEARED INSTANTLY ALONG WITH 3 GREEN LIGHTS UNDER THE FLOOR PANEL,  ALT GEAR IND. LIGHTS.  LANDING UNEVENTFUL.  REMOVED FROM SERVICE.  INTERROGATED PSEU & FOUND NO PRESENT FAULTS. FAULTS DIN01A & DIN02A WERE FOUND IN LAST LEG HISTORY. PERFORMED FIM 32-73-31-810-843/844.  REPLACED THE LANDING GEAR CONTROL PANEL IAW AMM 32-31-01-000/400-801, FUNCTIONAL TESTED GOOD. OPS TEST OF PRIMARY EXTENSION & RETRACTION SYSTEM GOOD IAW AMM 32-31-00-710-801. RETURNED TO SERVICE. NO PARTS REPLACED.
